# SDR SIMA20170211001

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 38,660 hours, 34,606 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT GEAR DN SELECTION EICAS ANNUNCIATED CAUTION MESSAGE LG AIR GND FAIL.  PERFORMED ABNORMAL CHECKLIST. ALL ASSOCIATED SYSTEMS OPS NORMAL AT LANDING.  REMOVED AND REPLACED THE NLG LT DOOR ACTUATOR IAW AMM TASK 32-33-03. OPS & LEAK CHECKED GOOD.
